On self-dual codes over some prime fields

Koichi Betsumiya, Stelios Georgiou, T. Aaron Gulliver, Masaaki Harada, Christos Koukouvinos

Research output: Contribution to journalArticle

38 Citations (Scopus)

Abstract

In this paper, we study self-dual codes over GF(p) where p=11,13,17,19,23 and 29. A classification of such codes for small lengths is given. The largest minimum weights of these codes are investigated. Many maximum distance separable self-dual codes are constructed.

Original languageEnglish
Pages (from-to)37-58
Number of pages22
JournalDiscrete Mathematics
Volume262
Issue number1-3
DOIs
Publication statusPublished - 2003 Feb 6
Externally publishedYes

Keywords

  • Double circulant codes
  • MDS codes
  • Orthogonal designs
  • Self-dual codes

ASJC Scopus subject areas

  • Theoretical Computer Science
  • Discrete Mathematics and Combinatorics

Fingerprint Dive into the research topics of 'On self-dual codes over some prime fields'. Together they form a unique fingerprint.

  • Cite this

    Betsumiya, K., Georgiou, S., Gulliver, T. A., Harada, M., & Koukouvinos, C. (2003). On self-dual codes over some prime fields. Discrete Mathematics, 262(1-3), 37-58. https://doi.org/10.1016/S0012-365X(02)00520-4